zbMATH — the first resource for mathematics

Rate independent Kurzweil processes. (English) Zbl 1212.49007
Summary: The Kurzweil integral technique is applied to a class of rate independent processes with convex energy and discontinuous inputs. We prove existence, uniqueness, and continuous data dependence of solutions in \(BV\) spaces. It is shown that in the context of elastoplasticity, the Kurzweil solutions coincide with natural limits of viscous regularizations when the viscosity coefficient tends to zero. The discontinuities produce an additional positive dissipation term, which is not homogeneous of degree one.

49J40 Variational inequalities
49K40 Sensitivity, stability, well-posedness
74C15 Large-strain, rate-independent theories of plasticity (including nonlinear plasticity)
Full Text: DOI EuDML Link
[1] G. Aumann: Reelle Funktionen. Springer-Verlag, Berlin-Götingen-Heidelberg, 1954. · Zbl 0056.05202
[2] M. Brokate, P. Krejčí, H. Schnabel: On uniqueness in evolution quasivariational inequalities. J. Convex Anal. 11 (2004), 111–130. · Zbl 1061.49006
[3] P. Drábek, P. Krejčí, P. Takáč: Nonlinear Differential Equations. Research Notes in Mathematics, Vol. 404. Chapman & Hall/CRC, London, 1999.
[4] M. A. Krasnosel’skii, A. V. Pokrovskii: Systems with Hysteresis. Nauka, Moscow, 1983. (In Russian; English edition Springer 1989.)
[5] P. Krejčí, J. Kurzweil: A nonexistence result for the Kurzweil integral. Math. Bohem. 127 (2002), 571–580. · Zbl 1005.26005
[6] P. Krejčí, Ph. Laurençot: Generalized variational inequalities. J. Convex Anal. 9 (2002), 159–183.
[7] P. Krejčí: The Kurzweil integral with exclusion of negligible sets. Math. Bohem. 128 (2003), 277–292. · Zbl 1051.26006
[8] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math. J. 7(82) (1957), 418–449. · Zbl 0090.30002
[9] A. Mielke, R. Rossi: Existence and uniqueness results for a class of rate-independent hysteresis problems. Math. Models Methods Appl. Sci. 17 (2007), 81–123. · Zbl 1121.34052
[10] A. Mielke, F. Theil: On rate-independent hysteresis models. NoDEA, Nonlinear Differ. Equ. Appl. 11 (2004), 151–189. · Zbl 1061.35182
[11] J.-J. Moreau: Evolution problem associated with a moving convex set in Hilbert space. J. Differ. Equations 26 (1977), 347–374. · Zbl 0356.34067
[12] R. T. Rockafellar: Convex Analysis. Princeton University Press, Princeton, 1970.
[13] Š. Schwabik: On a modified sum integral of Stieltjes type. Čas. Pěst. Mat. 98 (1973), 274–277. · Zbl 0266.26007
[14] Š. Schwabik: Generalized Ordinary Differential Equations. Series in Real Analysis, Vol. 5. World Scientific Publishing Co., Inc., River Edge, 1992. · Zbl 0781.34003
[15] M. Tvrdý: Regulated functions and the Perron-Stieltjes integral. Čas. Pěst. Mat. 114 (1989), 87–209. · Zbl 0671.26006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.